AMS eContent Search Results
Matches for: msc=(33F05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Qian Zhang, Jiwei Zhang, Shidong Jiang and Zhimin Zhang. Numerical solution to a linearized time fractional KdV equation on unbounded domains. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Walter Gautschi. Monotonicity properties of the zeros of Freud and sub-range Freud polynomials: Analytic and empirical results. Math. Comp. 86 (2017) 855-864.
Abstract, references, and article information   
View Article: PDF

[3] D. H. Bailey and J. M. Borwein. Computation and structure of character polylogarithms with applications to character Mordell--Tornheim--Witten sums. Math. Comp. 85 (2016) 295-324.
Abstract, references, and article information   
View Article: PDF

[4] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[5] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1